# SDR FDEA202204201013

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorboard
- Condition: Damaged
- Location: Zone 100
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO FLOOR BOARD #127EF DAMAGED FABRICATED NEW FWD CARGO FLOOR BOARD PANEL PER FEDEX DRWG SRZ-25-005.
